# SDR AALA202401225387

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 9,185 hours, 3,434 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: SC1L5000203
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC REPEAT FOR LAVATORY E DOOR LATCH DIFFICULT TO OPERATE. REMOVE AND REPLACED LAVATORY E DOOR LATCH. PER CMM 25-40-59.
